# SDR DALA2025052203950

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 SPOT CORROSION AND PITTING CORROSION AT FOLLOWING POSITIONS: N1 TRACK TOP FWD/AFT, N2 TRACK TOP FWD/AFT, BOTTOM FWD; N3 TOP, BOTTOM FWD/AFT, N4 TRACK TOP, BOTTOMM FWD/AFT. CORRECTIVE ACTION: REPLACED LEFT WING N1 SLAT TRACKS ATTACHMENT BOLTS ONE AT A TIME AT FOLLOWING POSITIONS N1 TRACK TOP FWD/AFT BOTTOM FWD/AFT, N2 TRACK TOP FDW/AFT, BOTTOM FWD, N3 TRACK TOP, BOTTOM FWD/AFT, N4 TRACK TOP, BOTTOM FWD/AFT IAW A319 AMM TASK 57-42-00-200-001-A. (0978435)
